I will not ever doubt a tech or a nurse ever again regarding dialysis and a patient’s catheter—my own. Although Cathflo was put in on Saturday after treatment, the dialysis tech found a clot in the arterial/red line while prepping to put me on the machine. I was asked to cough a couple of times. The clot was removed, and we could continue to put me on the device for my three hours and fifteen-minute treatment. Before I left, I had another dose of Cathflo put into the catheter because of the clot that was found. Please don’t mind me at this hour of the night. I am tired, but I want to write before going to sleep.
Today I saw Dr. A while at the clinic. He told me that I am doing great, and he sees a good trend in my treatment, goal weight is very good, and he wants me to continue to do my best. The only thing he’s a little concerned about is my phosphorous level is a little high this month at 67. It needs to be fifteen numbers lower to be satisfactory. I have to take three phosphorous blockers before eating a meal, and with fruit, no need to take a blocker. My phosphorous blocker is calcium acetate. With kidney disease, the levels in the blood can be higher, so a patient like me takes a phosphorous blocker to keep the levels lower. In my case, my levels can be higher, and it can cause problems in the bones; after reading that on Wikipedia tonight, I don’t want problems. I have enough issues and some aches and pains. For the first time in a while, I realized I did not need any Tylenol at the clinic today.
I was impressed with how things went today even though I did begin running straight—red/red and blue/blue, but fifteen minutes into the treatment, my lines were reversed—blue/red and red/blue, but I got through another day of treatment without too many issues. I do my best at allowing God to handle my dialysis treatment as I have other things to worry about this week. Yep, I am moving in four days. Maybe worry is the wrong Word. I am excited about the move and get a new lease on life—more about my move in a few moments.